Rexall Extra Strength Sleep Aid
Diphenhydramine Hydrochloride 50 mg 20 Caplet
The Rexall Extra Strength Sleep Aid contains 50 mg Diphenhydramine Hydrochloride per caplet. It can help you fall asleep and provide relief from occasional nighttime sleeplessness (insomnia) when due to overwork, tiredness and fatigue. 

Ingredients: Diphenhydramine Hydrochloride, Colloidal silicon dioxide, corn starch, FD&C blue #1, lactose hydrous, microcrystalline cellulose, stearic acid       

Dosage: Adults and Children 12 years and over: Take 1/2 to 1 caplet at bedtime if needed, or as directed by a physician. In some people, persisting drowsiness may be experienced with a 1 caplet dose, in which case the medication should be subsequently reduced to ½ caplet.


No Information Provided

Other Rexall Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating
Review is mandatory

Write a Review